# SDR REXA2018122891343

- Difficulty date: December 19, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LANDING ANGLE STRIP HAS CORROSION, LOCATED ON THE AFT SIDE OF
FRAME 280 AND JUST ABOVE STGR 26L THRU 26R, IN THE FWD E & E BAY.  
REMOVED AND REPLACED FLOOR ANGLE IAW CRJ 900 SRM 51-42-21/51-42-06
